On some operation on sets of mappings

W. Waliszewski

Colloquium Mathematicae (1972)

  • Volume: 24, Issue: 2, page 253-257
  • ISSN: 0010-1354

How to cite


W. Waliszewski. "On some operation on sets of mappings." Colloquium Mathematicae 24.2 (1972): 253-257. <http://eudml.org/doc/264500>.

author = {W. Waliszewski},
journal = {Colloquium Mathematicae},
language = {eng},
number = {2},
pages = {253-257},
title = {On some operation on sets of mappings},
url = {http://eudml.org/doc/264500},
volume = {24},
year = {1972},

AU - W. Waliszewski
TI - On some operation on sets of mappings
JO - Colloquium Mathematicae
PY - 1972
VL - 24
IS - 2
SP - 253
EP - 257
LA - eng
UR - http://eudml.org/doc/264500
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.